# SDR DALA2024070106611

- Difficulty date: June 17, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N128DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50047
- Aircraft time: 9,882 hours, 4,559 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Fcc
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING MEL 5104106 PRIMARY FLIGHT CONTROL INPUT REDUNDANCY. LOOKING FOR REU ELECTRICAL CONNECTORS. FOUND BURNT WIRES 6IN FROM CONNECTOR A809P1, DIODE SHUNT 1B REU. ACCOMPLISHED TIME LIMITED REPAIR PER ER/A 618850-14 REV. ORIGINAL. PERMANENT REPAIR DUE AT NEXT CHECK. (LP# 5104114)
